# SDR AALA20100810TUL02

- Difficulty date: August 10, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- Aircraft time: 73,055 hours, 32,366 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4 LEFT CRACKED AT ATTACH POINTS STATION 160.  INSTALLED NEW SECTION OF LONGERON 4 LEFT FROM STATION 148 TO 170 PER SRM 53-02-00.
